# SDR UPS06647742

- Difficulty date: August 20, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 1 ENG T/R UPPER DRIVE SCREW TORQUE BOX ATTACH FITTING CRACKED.  STOP DRILLED CRACK AND REPAIRED IAW MRA CMM 78-32-02.
